On Möbius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms

Davit Karagulyan Department of Mathematics, KTH Royal Institute of Technology

Dynamical Systems mathscidoc:1701.11012

Arkiv for Matematik, 53, (2), 317-327, 2013.12
We will prove Sarnak’s conjecture on Möbius disjointness for continuous interval maps of zero entropy and also for orientation-preserving circle homeomorphisms by reducing these result to a well-known theorem of Davenport from 1937.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 279 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{davit2013on,
  title={On Möbius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms},
  author={Davit Karagulyan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640541477083},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={2},
  pages={317-327},
  year={2013},
}
Davit Karagulyan. On Möbius orthogonality for interval maps of zero entropy and orientation-preserving circle homeomorphisms. 2013. Vol. 53. In Arkiv for Matematik. pp.317-327. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640541477083.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved